Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Anamel

Does anyone have an idea of what this could be?

Recommended Posts

Yes, it could be an outbreak of malasezzia or candida - both are fungal and outbreaks are caused by taking oral antibiotics. Have you taken antibiotics recently ? Do you have a white or yellow coating on your tongue (indicative of candida). Do you have dandruff and/or flaking skin (indicative of malasezzia).

I can provide some information if you get back to me with answers to the above questions.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×